Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 6579537, 24 pages
https://doi.org/10.1155/2017/6579537
Research Article

Numerical Reconstruction of the Covariance Matrix of a Spherically Truncated Multinormal Distribution

1Istituto Nazionale di Statistica (ISTAT), Via Cesare Balbo 16, 00184 Rome, Italy
2Italian Agency for New Technologies, Energy and Sustainable Economic Development (ENEA), Via Enrico Fermi 45, 00044 Frascati, Italy

Correspondence should be addressed to Filippo Palombi; ti.aene@ibmolap.oppilif

Received 7 July 2016; Revised 7 October 2016; Accepted 12 October 2016; Published 10 January 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Filippo Palombi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Filippo Palombi, Simona Toti, and Romina Filippini, “Numerical Reconstruction of the Covariance Matrix of a Spherically Truncated Multinormal Distribution,” Journal of Probability and Statistics, vol. 2017, Article ID 6579537, 24 pages, 2017. https://doi.org/10.1155/2017/6579537.